# SDR ARWA981056

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Ws 60
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAP - FOUND CORROSION AND DENT ON LOWER SKIN FLAP (LEFT INBOARD FLAP) STATION XW 60 REPLACED PANEL IAW REPAIR INFORMATION JOSSAIR, CO NR 18R57510 AND SRM 51-30-0 WORK ACCOMPLISHED UNDER ARROW AIR FORM M3A CONTROL 1433.  (M)
